Spectra of symmetrized shuffling operators / [electronic resource] Victor Reiner, Franco Saliola, Volkmar Welker.

By: Reiner, Victor, 1965- [author.]
Contributor(s): Saliola, Franco, 1977- [author.] | Welker, Volkmar [author.]
Material type: TextTextSeries: Memoirs of the American Mathematical Society, v. 1072Publisher: Providence, Rhode Island : American Mathematical Society, [2013]Description: 1 online resource (vi, 109 pages : illustrations)Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470414849 (online)Subject(s): Combinatorial group theory | Markov processes | Finite groupsAdditional physical formats: Spectra of symmetrized shuffling operators /DDC classification: 519.2/33 LOC classification: QA182.5 | .R45 2013Online resources: Contents
Contents:
Chapter 1. Introduction Chapter 2. Defining the operators Chapter 3. The case where $\mathcal {O}$ contains only hyperplanes Chapter 4. Equivariant theory of BHR\xspace random walks Chapter 5. The family $\nu _{(2^k,1^{n-2k})}$ Chapter 6. The original family $\nu _{(k,1^{n-k})}$ Chapter 7. Acknowledgements Appendix A. $\mathfrak {S}_n$-module decomposition of $\nu _{(k,1^{n-k})}$
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Collection Call number Status Date due Barcode Item holds
eBook eBook e-Library

Electronic Book@IST

EBook Available
Total holds: 0

"March 2014, volume 228, number 1072 (fourth of 5 numbers)."

Includes bibliographical references (pages 99-102) and index.

Chapter 1. Introduction Chapter 2. Defining the operators Chapter 3. The case where $\mathcal {O}$ contains only hyperplanes Chapter 4. Equivariant theory of BHR\xspace random walks Chapter 5. The family $\nu _{(2^k,1^{n-2k})}$ Chapter 6. The original family $\nu _{(k,1^{n-k})}$ Chapter 7. Acknowledgements Appendix A. $\mathfrak {S}_n$-module decomposition of $\nu _{(k,1^{n-k})}$

Access is restricted to licensed institutions

Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2014

Mode of access : World Wide Web

Description based on print version record.

There are no comments for this item.

to post a comment.

Powered by Koha